# SDR CALA0600374

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 55,312 hours, 28,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FWD BAG BIN DOOR CUTOUT AFT FRAME NR 5 STOP PAD, STA 480-500, S16R - S27R.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
